# SDR AALA971051

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1756
- Make and model: Doug MD-11
- Aircraft serial: 48491
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20497523
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, J

## Discrepancy

MBJ - 909 - EN ROUTE MIA/EZE - DURING CRUISE, SMOKE AND NOXIOUS ODOR NOTED IN COCKPIT AND CABIN.  EMERGENCY DECLARED, ACCOMP ABNORMAL PROCEDURES, DUMPED FUEL AND DIVERTED TO MBJ, LANDING WITHOUT INCIDENT.  CHECK REVEALED NR 3 ACM AS SOURCE OF SMOKE/ODOR.  PLACARDED NR 3 AIR CYCLE MACHINE INOPERATIVE AND REPLACED ALL COALESCER BAGS.  ACCOMPLISHED GROUND ENGINE RUN AND ACCOMPLISHED PACK BURNOUT PROCEDURE FOR NR 1 AND 2 ACM.  A/C MX FERRY MBJ/MIA.  REPLACED NR 3 ACM.  ACCOMP GROUND ENG RUN AND OPERATED ACY WITH NO DEFECTS NOTED.  REMOVED PLACARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
